×

Found 4,745 Documents (Results 1–100)

100
MathJax

Application of the A. N. Tikhonov regularization to restoring microstructural characteristics of hail clouds. (English. Russian original) Zbl 1473.86027

J. Math. Sci., New York 259, No. 3, 334-340 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 165, 73-79 (2019).
MSC:  86A22 86A10 86-08
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software